# SDR DL72S980092

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-2 LETTER CHECK, NR 3 SPOILER TOP SKIN DELAMINATED O/B END 23 X 9.  MADE FIBERGLASS REPAIR PER SRM 57-50-6 FIG 1.
